Does Creatine Cause Acne?

If you work out to build muscle mass, then you probably also use creatine to help you out. And unfortunately, your muscles are not the only ones affected by creatine. It could also start having effects on your skin as well. By now you probably started worrying. Does Creatine Cause Acne? Probably. Continue reading to find out more about this subject.

Creatine is a substance that you can naturally find in your body. Your kidneys as well as liver work to produce it, and you can also find it in your skeletal muscles. Aside from the creatine that your body produces, you can also find it in synthetic form or in foods such as meat and fish. Therefore, vegetarians that avoid meat turn to supplements more often than not. There is no denying how effective the supplements really are. They give you extra energy boosts and help with muscle fatigue and regeneration. In addition to this, it can also improve long-term memory.

Does Creatine Cause Acne

Does Creatine Cause Acne?

Creatine is both an effective and convenient supplement. You can find it under all forms in any store and even buy it without prescription. The question remains, however. Does Creatine Cause Acne? Studies have linked creatine intake with an increased level of testosterone. Why does this matter? Because this hormone is closely linked to acne. Testosterone has an effect on your body’s sebum production.

However, even though studies connect creatine to acne, the supplement might not be the only cause. By taking creatine supplements, your hormone levels increase. However, they might not be the sole cause of breakouts. However, take care if you already have acne because it can worsen the spots.

Creatine takes water from your body and gives it to your muscles. Due to intense sweating and less water intake, your body cannot flush out toxins. This dries out skin and causes it to produce more oil. The perfect conditions for acne.

In conclusion, Does Creatine Cause Acne? Yes, and no. It can contribute to it, but as long as you take care, you should be safe. Stay hydrated and do not take large amounts of this supplement.

You may also like

No Comment

Comments are closed.

Close